skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Resultados 1 2 3 4 5 next page
Refinado por: data de publicação: 2007Até2012 remover assunto: Applied Sciences remover Base de dados/Biblioteca: OneFile (GALE) remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Two-component liquid model for the quark-gluon plasma

Chernodub, M. ; Verschelde, H. ; Zakharov, V.

Theoretical and Mathematical Physics, 2012, Vol.170(2), pp.211-216 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Dynamics of vortex line in presence of stationary vortex

Zakharov, Vladimir

Theoretical and Computational Fluid Dynamics, 2010, Vol.24(1), pp.377-382 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Contribution of matter fields to the Gell-Mann-Low function for the $$\ mathcal{N} = 1$$ supersymmetric Yang-Mills theory regularized by higher covariant derivatives

Stepanyantz, K.

Theoretical and Mathematical Physics, 2007, Vol.150(3), pp.377-392 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
4
Material Type:
Artigo
Adicionar ao Meu Espaço

Kinetic theory of stellar systems, two-dimensional vortices and HMF model

Chavanis, Pierre-Henri

Theoretical and Computational Fluid Dynamics, 2010, Vol.24(1), pp.217-239 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
5
Material Type:
Artigo
Adicionar ao Meu Espaço

150 years of vortex dynamics.(EDITORIAL)

Aref, Hassan

Theoretical and Computational Fluid Dynamics, March, 2010, Vol.24(1-4), p.1(7) [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
6
Material Type:
Artigo
Adicionar ao Meu Espaço

Hamiltonian Structures of Reductions of the Benney System

Gibbons, John ; Lorenzoni, Paolo ; Raimondo, Andrea

Communications in Mathematical Physics, 2009, Vol.287(1), pp.291-322 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
7
Material Type:
Artigo
Adicionar ao Meu Espaço

Quasi-Linear Dynamics in Nonlinear Schrödinger Equation with Periodic Boundary Conditions

Erdoğan, M. ; Zharnitsky, Vadim

Communications in Mathematical Physics, 2008, Vol.281(3), pp.655-673 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
8
Material Type:
Artigo
Adicionar ao Meu Espaço

On the Fundamental Solution of a Linearized Homogeneous Coagulation Equation

Escobedo, Miguel ; Velázquez, J.

Communications in Mathematical Physics, 2010, Vol.297(3), pp.759-816 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
9
Material Type:
Artigo
Adicionar ao Meu Espaço

Krein Signatures for the Faddeev-Takhtajan Eigenvalue Problem

Bronski, Jared ; Johnson, Mathew

Communications in Mathematical Physics, 2009, Vol.288(3), pp.821-846 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
10
Material Type:
Artigo
Adicionar ao Meu Espaço

Geometry of quadrilateral nets: second Hamiltonian form

Sergeev, Sergey M.

Texto completo disponível

Ver todas as versões
Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Data de Publicação 

De até
  1. Antes de2008  (21)
  2. 2008Até2008  (8)
  3. 2009Até2009  (8)
  4. 2010Até2011  (11)
  5. Após 2011  (28)
  6. Mais opções open sub menu

Buscando em bases de dados remotas. Favor aguardar.